# SDR BAQA088834

- Difficulty date: August 27, 2003
- Submitted: September 22, 2003
- Operation: Air carrier
- Aircraft: N915ME
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6417
- Aircraft time: 7,058 hours
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 41800478034
- Part serial: 2098
- Condition: Stuck
- Location: Yaw
- Part time: 309 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR KICK AND GALVA METER STICKING.  REPLACED WITH SERVICEABLE UNIT.
